MathSciNet Relay Station
MathSciNet bibliographic data
MR192184 35.80
Pohožaev, S. I. On the eigenfunctions of the equation $\Delta u+\lambda f(u)=0$. (Russian) Dokl. Akad. Nauk SSSR 165 1965 36–39.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement